# SDR AALA20021465

- Difficulty date: September 30, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND ATTACH ANGLE ON AFT SIDE OF FS 1429 FRAME CRACKED, 10 INCHES TO THE LEFT OF LONGERON 1.  INSTALLED NEW ATTACH ANGLE ON AFT SIDE OF FS 1429.  (M)
